×

Found 97,948 Documents (Results 1–100)

On the solvability of the Dirichlet problem for a multidimensional elliptic system in the half-space. (English. Russian original) Zbl 07831281

J. Math. Sci., New York 279, No. 5, 635-643 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 52-60 (2020).
MSC:  35J57
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software